My dentist says it can be related to aging. Oh joy! Sugar free lemon drops help the most. Lemon ginger tea helps. Stress relief like exercise seems to help
Member has chosen to not make this information public.
Member not yet following any Groups.
Member not yet following any Pages.
My Dr. who I actually work with and respect on other areas is unknowing in this area. I went to a pharmacist that I trust and he told me that 2 weeks was way to short of a time. I told my Dr. the same and told him about the 25mg. I would say one thing if you are doing well and not having problems just to be drug free is not a good reason to get off an antidepressant. I only did because of the dry mouth issue that caused me problems. It is ok to take medications that you need. I do not profess to know what you should do. But if you are doing great with no side effects you may be just on the right med for this stage of your life. Why mess with it?
Thank you for checking back with me. I am having symptoms but question whether they may be from my not typical depression and anxiety rather than discontinuation of the Pristiq. I have only 3 pills left of the 25mg every other day. I have tension in the muscles you use to chew, it radiates in to a headache and ear pain. I have been going to a very sympathetic chiropractor. She is working on the muscles. The weird thing about the pain is that it moves from side to side. Ibuprofen or tylenol take it away enough to ignore it. It was miserable enough that my regular Dr. had me get a CT of the neck a soft tissue Ct . He felt like it was my lymph nodes causing trouble. Nothing bad showed . I do not like to tell him much about the odd ball symptoms as unless you have been there and experienced these strange things like the zaps and vertigo and aching it sounds like your nuts! I am determined to fight the depression with sunshine exercise nutrition chiropractic and my daughter highly recommended a cortisol manager over the counter supplement , meditation and mindful deep breathing. I am going to give it another month for sure to see if I can do it. I have a very stressful job that I love and I have been able to ignore the symptoms when really busy.. I am sleeping ok sometimes have to take the ibuprofen. Oh the other thing that really helps is a muscle relaxer Skelaxin . Hang in there everyone. If I am still having to fight to feel good every day I may consider another SSRI but also liked the focus the SNRI part of pristiq had.
I am working on it now. My RX for several years was 50mg daily. My Dr. thought take one 50mg every other day for 10 days. Not a good recommendation! I had a lot of symptoms, was thankful that I had read up on it or would have thought myself a hypochondriac. After I researched it and found out 25mg are available to start down the taper and informed him, He had me take the 25mg every day for a week then start at 25mg every other day. I have found my neck tightens up and I ache all over but if I force myself to exercise at least 30 minutes I can work my way through the strange symptoms. I have a stressful job and when I get in the zone which I think causes my own neurotransmitters to kick in I feel better. My spouse has had to listen to me whine a bit as the brain zap (electrical type feelings and the headaches are whineable) I think it is a good medication but much harder to go off than zoloft or lexapro. Oh and I had some insomnia but that has passed shortly. I would have been frightened if I hadnt read a bunch of these forums. I am going off of it because I think it is causing some issues with my salivary glands under the jaw swelling and hurting off and on due to the decrease in the production of saliva. Be good to yourself during this time. Lots of sunshine and exercise and water if at all possible.